AMS eContent Search Results
Matches for: msc=(33D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mourad E. H. Ismail and Ruiming Zhang. On some $2D$ orthogonal $q$-polynomials. Trans. Amer. Math. Soc. 369 (2017) 6779-6821.
Abstract, references, and article information   
View Article: PDF

[2] Plamen Iliev. Bispectral commuting difference operators for multivariable Askey-Wilson polynomials. Trans. Amer. Math. Soc. 363 (2011) 1577-1598. MR 2737278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society